A. Yes. Known as ocular rosacea, eye symptoms may include a watery or bloodshot appearance and a dry, gritty feeling with burning, itching and/or stinging. Individuals with rosacea may be prone to styes, and light sensitivity and blurred vision may also be present. Left untreated, decreased visual acuity due to corneal involvement may occur. Eye involvement may appear before as well as after any skin signs or symptoms, and individuals who suspect they may have ocular rosacea should consult a dermatologist or ophthalmologist for appropriate therapy.
As for everyone who is asking for a topical to help steriod induced rosacea - most topicals will make your skin worse. Especially OTC creams that claim to reduce redness. I agree with pcsnoopy's recommendations - although I am unfamiliar with the topical Biafine, I can say that Vaseline and Mimyx will help. I also endorse Aquaphor and Eucerin (use the classic version of these products that come in a large tub/jar and not the the moisturizers). These topicals whose primary ingredient is petroleum jelly - work by creating a barrier between your skin and the outside irritants. When you have steriod induced rosacea practically everything becomes an irritant to your skin. It also causes your skin to become more vunerable to bacteria.